MathSciNet Relay Station
MathSciNet bibliographic data
MR2746948 (2012c:52014) 52A39 (44A12 52B45 53C65)
Alesker, Semyon Valuations on manifolds and integral geometry. Geom. Funct. Anal. 20 (2010), no. 5, 1073–1143.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement